# SDR AWXA200200954

- Difficulty date: September 1, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 51,678 hours, 27,640 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: 69620493
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR  - DURING C-03 CHECK A 1/2" CRACK WAS FOUND ON FRAME ATTACH ANGLE (SHEAR TIE) AT BS 727D, BELOW STR 15 R/H. MAINTENANCE REMOVED DAMAGED SHEAR TIE AT BS 727D, BELOW STR 15 R/H; FABRICATED A NEW REPLACEMENT SHEAR TIE; INSTALLED REPAIR PART IAW DWG 69-62049, AND B737-300 SRM 51-40-02, PG. 12.
